Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 8, NWS Newport/Morehead City, NC

January 20, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Jan 20, 2021, 3:00 PM EST. It took effect at Jan 21, 2021, 10:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2021, 3:00 PM EST (20:00 UTC)
In effect from
Jan 21, 2021, 10:00 AM EST
Expired
Jan 22, 2021, 10:00 AM EST
In force
24 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

811 
WHUS72 KMHX 202000
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
300 PM EST Wed Jan 20 2021

AMZ156-158-210900-
/O.CAN.KMHX.SC.Y.0007.000000T0000Z-210120T2100Z/
/O.NEW.KMHX.SC.Y.0008.210121T1800Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
300 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST
FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From Thursday afternoon through early Friday morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-202100-
/O.CAN.KMHX.SC.Y.0007.000000T0000Z-210120T2100Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
300 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 knots.

$$

AMZ152-154-210000-
/O.EXT.KMHX.SC.Y.0007.000000T0000Z-210121T0000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
300 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 20 to 25 kt and seas 4 to 7 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Through early this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
990 
WHUS72 KMHX 210001
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
701 PM EST Wed Jan 20 2021

AMZ152-154-211215-
/O.EXP.KMHX.SC.Y.0007.000000T0000Z-210121T0000Z/
/O.EXA.KMHX.SC.Y.0008.210121T1800Z-210122T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
701 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST
FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4
  to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 PM Thursday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-211215-
/O.CON.KMHX.SC.Y.0008.210121T1800Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
701 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 1 PM Thursday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
486 
WHUS72 KMHX 210003 CCA
MWWMHX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Newport/Morehead City NC
703 PM EST Wed Jan 20 2021

AMZ152-154-211215-
/O.EXP.KMHX.SC.Y.0007.000000T0000Z-210121T0000Z/
/O.COR.KMHX.SC.Y.0008.210121T1800Z-210122T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
703 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST
FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4
  to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 1 PM Thursday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-211215-
/O.CON.KMHX.SC.Y.0008.210121T1800Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
703 PM EST Wed Jan 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 1 PM Thursday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
398 
WHUS72 KMHX 210802
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
302 AM EST Thu Jan 21 2021

AMZ156-158-212015-
/O.EXT.KMHX.SC.Y.0008.210121T1500Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
302 AM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4
  to 6 feet expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 10 AM this morning to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-212015-
/O.EXT.KMHX.SC.Y.0008.210121T1500Z-210122T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
302 AM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 10 AM this morning to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
016 
WHUS72 KMHX 211103
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
603 AM EST Thu Jan 21 2021

AMZ156-158-212315-
/O.CON.KMHX.SC.Y.0008.210121T1500Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
603 AM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 feet expected.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...From 10 AM this morning to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-212315-
/O.CON.KMHX.SC.Y.0008.210121T1500Z-210122T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
603 AM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 10 AM this morning to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
275 
WHUS72 KMHX 211940
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
240 PM EST Thu Jan 21 2021

AMZ152-212045-
/O.CAN.KMHX.SC.Y.0008.000000T0000Z-210122T0900Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
240 PM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ156-158-220900-
/O.CON.KMHX.SC.Y.0008.000000T0000Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
240 PM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ154-220900-
/O.CON.KMHX.SC.Y.0008.000000T0000Z-210122T0900Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
240 PM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...The coastal waters from Cape Hatteras to Ocracoke 
  Inlet.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
963 
WHUS72 KMHX 220333
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1033 PM EST Thu Jan 21 2021

AMZ156-158-220900-
/O.CON.KMHX.SC.Y.0008.000000T0000Z-210122T0900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
1033 PM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...West winds 15 to 25 kt and seas 4 to 7 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ154-220900-
/O.CON.KMHX.SC.Y.0008.000000T0000Z-210122T0900Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1033 PM EST Thu Jan 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 5
  to 8 ft.

* WHERE...The coastal waters from Cape Hatteras to Ocracoke 
  Inlet.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
855 
WHUS72 KMHX 220817
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
317 AM EST Fri Jan 22 2021

AMZ156-158-221200-
/O.EXT.KMHX.SC.Y.0008.000000T0000Z-210122T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
317 AM EST Fri Jan 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ154-221500-
/O.EXT.KMHX.SC.Y.0008.000000T0000Z-210122T1500Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
317 AM EST Fri Jan 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 7 ft.

* WHERE...The coastal waters from Cape Hatteras to Ocracoke 
  Inlet.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
013 
WHUS72 KMHX 221152
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
652 AM EST Fri Jan 22 2021

AMZ156-158-221300-
/O.EXP.KMHX.SC.Y.0008.000000T0000Z-210122T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
652 AM EST Fri Jan 22 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Winds and seas are diminishing across the warned waters.
Therefore, the advisory will be allowed to expire..

$$

AMZ154-221500-
/O.CON.KMHX.SC.Y.0008.000000T0000Z-210122T1500Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
652 AM EST Fri Jan 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Seas 4 to 6 ft.

* WHERE...The coastal waters from Cape Hatteras to Ocracoke 
  Inlet.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
416 
WHUS72 KMHX 221503
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
1003 AM EST Fri Jan 22 2021

AMZ154-221615-
/O.EXP.KMHX.SC.Y.0008.000000T0000Z-210122T1500Z/
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
1003 AM EST Fri Jan 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 3:00 PM EST, 0 minutes earlier.

Area forecast discussion, Jan 20, 3:00 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
300 PM EST Wed Jan 20 2021

.SYNOPSIS...
Another dry cold front will move through late this week, with
high pressure building in from the north this weekend. The next
frontal system will impact the area early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Wed...Weakening high pressure will remain in
control tonight as winds become calm behind CAA surge today.
This sets the stage for good radiational cooling, as skies will
be clear through most of the night. Have sided with coolest
guidance and fcst lows in the upper 20s interior to 30s coast.
Upper level moisture will stream into E NC by daybreak, and sfc
winds turn s to sw ahead of next weak front. Lows will likely be
realized prior to sunrise as a result.

&&

.SHORT TERM /THURSDAY/...
As of 3 PM Wed...Aforementioned front will sweep through during
the day, with generally ovc skies. Sub cloud layer below around
8K ft will remain quite dry however due to subsident flow off
the srn Appalachians, and therefore not much precip is expected
in E NC. Decent uvv evident in the mid levels however, so
sprinkles will pepper the region, especially during the morning
hours, and have added sct sprinkles to grids. Radar will likely
indicate evidence of a good covg of virga falling due to the
dry low levels.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
As of 240 AM Wed...Dry weather is expected to continue late this
week and through the weekend, with temperatures at or below
normal. Then a fairly complex storm system will move over the
area Monday into Tuesday, bringing the potential for rain and
gusty winds.

Thursday and Friday...A weak front will move through the area on
Thursday leading to mostly cloudy skies, and perhaps a few
sprinkles across the area (low levels will remain dry). Though
southerly flow and relatively high low level heights will be
present, a fairly thick mid and high level cloud deck will limit
temps to around normal in the low 50s. On Friday, this front
should be well south of the area, and dry weather is expected,
though some clouds (mostly high level) are possible across the
area more or less south of US 70. Lower low level heights, but
increased sunshine, should again balance out to highs in the low
50s.

Saturday and Sunday...A more significant "arctic" front will move
through Saturday morning, but with little moisture associated
with it, nothing more than a wind shift to the north is
expected. This front will also usher in colder air, with CAA
increasing through the day and continuing into Sunday. Highs on
Saturday and Sunday will likely be relegated to only the low to
mid 40s, with low temps expected to dip into the 20s Sunday
morning as high pressure crests over the area.

Monday and Tuesday...High pressure will shift offshore Monday
morning, as a developing low pressure system moves out of the
lower Mississippi Valley. There are some small but significant
(in terms of sensible weather) differences between forecast
models at this time, but the low is expected to push a warm
front through the region Monday, and then track very close to
the area. Whether that is to the north or south, will lead to
dramatic temperature differences, though P-type issues are not
expected. Have introduced likely PoPs for most of Monday, and
then have PoPs trailing off Monday night as the system pulls off
the East Coast. Some lingering showers are possible Tuesday
morning, but the majority of the day should be dry, and colder.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Short Term /through tonight/...
As of 1 PM Wed...VFR SKC through the first 3/4 of the TAF pd,
before mid clouds quickly move in by morning, though bases will
remain above 9K ft. The gusty winds this afternoon quickly
diminish by sunset and become calm.

Long Term /Thursday night through Sunday/...
As of 300 AM Wed...VFR conditions are expected through the long
term, with mostly dry weather over the airspace.

&&

.MARINE...
Short Term /through tonight/...
As of 3 PM Wed...Winds and seas subsiding through the day today,
and have cancelled SCA's in effect for all rivers, sounds, and
the nrn/srn waters. Seas remain above 6 ft at Diamond Shoals
buoy, so will leave SCA in effect through early evening. Have
reissued SCA for srn waters, as winds/seas inc Thur afternoon
into the 15-25 kt range with seas building to 4-6 ft once again.

Long Term /Thursday night through Sunday/...
As of 300 AM Wed...Winds will increase sharply Thursday ahead of
a mostly dry cold front, becoming SW 20-25 kts by late morning,
and then turning to the W late in the day. Seas will build to
4-6 ft late Thursday and last into Thursday night. Small craft
conditions are likely for the coastal waters south of Oregon
Inlet, with other waters mostly staying below thresholds.

Winds will be NW 10-15 kts Friday, and then as another dry cold
front cross the coastal waters Saturday morning, winds will
increase to NNW 15-25 kts through Sunday morning. Seas will
build to at least 3-5 ft, with some 6 footers possible across
the outer portions of the coastal water zones. As a result,
another period of small craft conditions for the coastal waters
will be possible.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for AMZ152-
     154.
     Small Craft Advisory from 1 PM Thursday to 4 AM EST Friday for
     AMZ156-158.

&&

SYNOPSIS...MHX
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...SGK
AVIATION...TL/SGK
MARINE...TL/SGK
Hazardous weather outlook, Jan 20, 4:05 AM EST, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
405 AM EST Wed Jan 20 2021

NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-210915-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island-
405 AM EST Wed Jan 20 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.